Announcement iconاستمرار قبول طلبات الإلتحاق !!
للفصل الدراسي الثاني من العام الأكاديمي 2019\2020

Tensor Product and Non-homogeneous Degenerate Abstract Cauchy Problem

Authors: 
A. M. Ziqan
M. Al Horani
R. Khalil
Journal Name: 
International Journal of Applied Mathematical Research
Volume: 
23
Issue: 
1
Pages From: 
127
To: 
158
Date: 
الأربعاء, سبتمبر 1, 2010
Keywords: 
Tensor product, Banach spaces,non- degenerate Cauchy problem.
Abstract: 
we use the technique of tensor product of Banach spaces to study the Abstract Cauchy Problem in Banach spaces. We prove the existence of solution of the non homogeneous Cauchy problem for a class of operators.